# SDR C2XA05TY056

- Difficulty date: October 19, 2005
- Submitted: October 27, 2005
- Operation: Air carrier
- Aircraft: N13964
- Make and model: Emb EMB-145
- Aircraft serial: 145123
- Aircraft time: 15,590 hours, 11,800 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 14521713005
- Condition: Corroded
- Location: Galley
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A SCHEDULED INSPECTION THE CENTER OMEGA BEAM IN THE GALLEY WAS FOUND CORRODED. MAINTENANCE REMOVED AND REPLACED THE CENTER OMEGA BEAM. IAW SRM-51-40-02.
